# SDR GAIA05007ST

- Difficulty date: February 28, 2005
- Submitted: March 21, 2005
- Operation: Air carrier
- Aircraft: N69739
- Make and model: Boeing 727224
- Aircraft serial: 20667
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALK AROUND, A DENT WAS FOUND ON THE FUSELAGE SKIN AT FS 343 STRINGER 24R.  INSTALLED DOUBLER REPAIR IAW BOEING LETTER 1-17DF4Y AND KITTY HAWK EA B7-53-125.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
